Pacific Journal of Mathematics

Certain representations of infinite group algebras.

I. Sinha

Article information

Source
Pacific J. Math. Volume 54, Number 1 (1974), 261-267.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911458

Mathematical Reviews number (MathSciNet)
MR0357479

Zentralblatt MATH identifier
0303.20025

Subjects
Primary: 16A26

Citation

Sinha, I. Certain representations of infinite group algebras. Pacific J. Math. 54 (1974), no. 1, 261--267.https://projecteuclid.org/euclid.pjm/1102911458


Export citation

References

  • [1] S. A. Amitsur and J. Levitzki, Minimal identities for algebras, Proc. Amer. Math. Soc, 1 (1950), 449-463.
  • [2] N. Jacobson, Structureof Rings, Amer. Math. Soc. Coll. Publ., 28 1964, Rhode Island, Providence.
  • [3] I. Kaplansky, Groups with representations of bounded degree, Canad. Math. J., 1 (1949), 575-580.
  • [4] D. S. Passman, Character kernels in discrete groups, Proc. Amer. Math. Soc, 17 (1966), 487-492.
  • [5] D. S. Passman,InfiniteGroup Rings, Marcel-Dekker Inc., N. Y., 1971.
  • [6] I. Sinha, On the augmentation maps of the subgroups of a group, Math. Zeitsch., 94 (196)6, 193-206.
  • [7] I. Sinha and J. Srivastava, Ideals in commutative domains, Math. Mag., 44 (3), (1971), 124-127.
  • [8] J. Srivastava, Ph. D. Thesis, I. I. T., Kanpur, India.
  • [9] B. A. F. Wehrfritz, InfiniteLinearGroups, Queen Mary College Math. Notes, 1969.